Chiun-Chang Lee
Chiun-Chang Lee
National Hsinchu University of Education
Verified email at mail.nhcue.edu.tw
Title
Cited by
Cited by
Year
New Poisson–Boltzmann type equations: one-dimensional solutions
CC Lee, H Lee, YK Hyon, TC Lin, C Liu
Nonlinearity 24 (2), 431, 2011
562011
The charge conserving Poisson-Boltzmann equations: Existence, uniqueness, and maximum principle
CC Lee
Journal of Mathematical Physics 55 (5), 051503, 2014
142014
Incompressible and compressible limits of two-component Gross–Pitaevskii equations with rotating fields and trap potentials
CC Lee, TC Lin
Journal of Mathematical Physics 49 (4), 043517, 2008
142008
Asymptotic analysis of charge conserving Poisson-Boltzmann equations with variable dielectric coefficients
CC Lee
Discrete and Continuous Dynamical Systems 36 (6), 3251-3276, 2015
82015
Boundary layer solutions of Charge Conserving Poisson-Boltzmann equations: one-dimensional case
CC Lee, H Lee, YK Hyon, TC Lin, C Liu
Communications in Mathematical Sciences, 2016
72016
Thin layer analysis of a non-local model for the double layer structure
CC Lee
Journal of Differential Equations 266 (1), 742-802, 2019
42019
Boundary asymptotics for a non-neutral electrochemistry model with small Debye length
CC Lee, RJ Ryham
Zeitschrift für angewandte Mathematik und Physik 69 (2), 41, 2018
42018
Effects of the bulk volume fraction on solutions of modified Poisson–Boltzmann equations
CC Lee
Journal of Mathematical Analysis and Applications 437 (2), 1101-1129, 2016
22016
Domain-size effects on boundary layers of a nonlocal sinh–Gordon equation
CC Lee
Nonlinear Analysis 202, 112141, 32 pages, 2020
2020
Boundary-layer profile of a singularly perturbed nonlocal semi-linear problem arising in chemotaxis
CC Lee, ZA Wang, W Yang
Nonlinearity 33 (10), 5111, 2020
2020
Nontrivial boundary structure in a Neumann problem on balls with radii tending to infinity
CC Lee
Annali di Matematica Pura ed Applicata (1923 -), 24 pages, 2019
2019
Semi-classical analysis with new Galilean transformations for a Gross--Pitaevskii system with non-zero conditions at infinity
Q Gao, CC Lee, TC Lin
Zeitschrift für angewandte Mathematik und Physik 70 (3), 78, 2019
2019
On negative Pell equations: Solvability and unsolvability in integers
HT Chiang, MR Ciou, CL Tsai, YJ Wu, CC Lee
NOTES ON NUMBER THEORY AND DISCRETE MATHEMATICS 24 (3), 10-26, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–13